# SDR DHL2001804530

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT INTERCOSTAL FLANGE BROKEN 2 INCHES, STA 1723.000 THRU STA 1746.00, L-23R TO L25R.  REMOVED FASTENERS IAW SRM 51-1-21 PG 7 AND SRM 51-3-0 PG 7.  FABRICATED REINFORCING ANGLE AND  INSTALLED AT INTERCOSTAL FLANGE IAW SRM 53-2-0 2C/2F AND 51-1-21, PG 1, AND SRM 51-3-0.
